Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 93-113
http://dx.doi.org/10.1155/S0161171290000138

Hodographic study of non-Newtonian MHD aligned steady plane fluid flows

Department of Mathematics and Statistics, University of Windsor, Ontario, Windsor N9B 3P4, Canada

Received 22 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. V. Nguyen and O. P. Chandna, “Hodographic study of non-Newtonian MHD aligned steady plane fluid flows,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 93-113, 1990. https://doi.org/10.1155/S0161171290000138.